# SDR WX0A2021061473739

- Difficulty date: June 13, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N322NV
- Make and model: Airbus A319-111
- Aircraft serial: 2528
- Aircraft time: 43,580 hours, 30,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 114677
- Condition: No Test
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED BATTERY CAPACITY CHECK ON 1A1 CHECK / REMOVED AND REPLACED BATTERY (FIN 10WL,FWD LEFT HAND) IAW AMM TASK 33-51-38-002-A, 33-51-38-400-002-A. OPERATIONAL CHECK COMPLETED"
